# SDR AALA202509171172

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N456AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10858
- Aircraft time: 13,350 hours, 3,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PAX - CREW DOOR ARMING LEVER YELLOW PAD WITH RME SHOULD BE MOUNTED ON FORWARD SIDE OF LEVER. MAINTENANCE CORRECTLY INSTALLED SLIDE ARMING LEVER PER AMM 25-23-46.
